Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 261, NWS Hastings, NE

August 8, 2014Buffalo County, Kearney County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Aug 8, 2014, 11:44 PM CDT for Buffalo County, Kearney County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2014, 11:44 PM CDT (04:44 UTC)
Expired
Aug 9, 2014, 12:30 AM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Buffalo County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 48 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 11:52 PM CDTTSTM WND GST 606 N Minden, NEEST 60 MPH OUTFLOW WIND GUST FROM STORM CHASER 6 NORTH OF MINDEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 7:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2291 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS53 KGID 090444
SVRGID
NEC019-099-090530-
/O.NEW.KGID.SV.W.0261.140809T0444Z-140809T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1144 PM CDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 1230 AM CDT

* AT 1143 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINDEN...OR
  12 MILES SOUTHEAST OF KEARNEY...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KEARNEY...MINDEN...GIBBON...SHELTON...HEARTWELL AND NORMAN. 

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 272 AND 292.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4083 9872 4035 9873 4035 9906 4067 9910
TIME...MOT...LOC 0443Z 323DEG 16KT 4057 9893 

HAIL...1.00IN
WIND...60MPH

$$

HEINLEIN
2 follow-up statements
799 
WWUS53 KGID 090518
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1218 AM CDT SAT AUG 9 2014

NEC019-090526-
/O.CAN.KGID.SV.W.0261.000000T0000Z-140809T0530Z/
BUFFALO NE-

1218 AM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED ON 
THE NORTHERN SIDE OF THE STORM...WHICH INCLUDES SOUTHEASTERN BUFFALO 
COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4035 9873 4035 9906 4065 9910 4065 9891
      4069 9872
TIME...MOT...LOC 0516Z 344DEG 16KT 4049 9887 

$$

NEC099-090530-
/O.CON.KGID.SV.W.0261.000000T0000Z-140809T0530Z/
KEARNEY NE-
1218 AM CDT SAT AUG 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR KEARNEY COUNTY...

AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORMAN...OR
18 MILES SOUTHEAST OF KEARNEY...MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MINDEN...HEARTWELL AND NORMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 9873 4035 9906 4065 9910 4065 9891
      4069 9872
TIME...MOT...LOC 0516Z 344DEG 16KT 4049 9887 

HAIL...0.75IN
WIND...60MPH

$$

HEINLEIN
553 
WWUS53 KGID 090526
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1226 AM CDT SAT AUG 9 2014

NEC099-090535-
/O.EXP.KGID.SV.W.0261.000000T0000Z-140809T0530Z/
KEARNEY NE-
1226 AM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR KEARNEY COUNTY WILL EXPIRE AT
1230 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4035 9873 4035 9906 4065 9910 4065 9891
      4069 9872
TIME...MOT...LOC 0523Z 323DEG 16KT 4049 9887 

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:59 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Aug 8, 6:59 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
659 PM CDT FRI AUG 8 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

LOTS OF UNCERTAINTY IN THE FORECAST ONCE AGAIN THIS AFTERNOON AS
MODELS HAVE BEEN OVERDOING PRECIPITATION CHANCES FOR THE PAST FEW
DAYS. THAT SAID...WE ARE STARTING TO SEE A LINE OF SHOWERS AND
THUNDERSTORMS FORMING ACROSS NORTHERN/NORTH CENTRAL NEBRASKA THIS
AFTERNOON IN AN AREA OF MODERATE INSTABILITY AND SHEAR...WHICH
SEVERAL MODELS ARE PROPAGATING TOWARDS THE SOUTHEAST THROUGH THE
AFTERNOON AND EVENING HOURS. IF 19Z HRRR/12Z WRF ARE CORRECT...WE
SHOULD SEE AN AREA FAIRLY WIDESPREAD CONVECTION TRACK ACROSS THE
HEART OF THE LOCAL AREA DURING THE EARLY EVENING HOURS...BUT KEPT
PRECIPITATION IN THE CHANCE CATEGORY DUE TO MODEL PERFORMANCE THE
LAST FEW DAYS. THAT SAID...IF STORMS ARE ABLE TO MAINTAIN AND
REACH THE LOCAL AREA...COULD SEE SOME LARGE HAIL AND STRONG WINDS
REACH THE WESTERN FRINGES OF THE LOCAL AREA...AND HIGHLIGHTED THIS
POTENTIAL IN THE AFTERNOON HWO.

WHILE MODELS KEEP SOME SHOWERS AND THUNDERSTORMS AROUND
OVERNIGHT...THINK THE GREATEST POTENTIAL WILL BE DURING THE
EVENING HOURS...WITH MORNING FOG FORMATION ONCE AGAIN A
POSSIBILITY ACROSS A LARGE PORTION OF THE LOCAL AREA. WITH SREF
PROBS ONCE AGAIN INDICATING GREATER THAN A 50 PERCENT CHANCE OF
FOG FORMATION ACROSS OUR NORTHEAST...INCREASED WORDING TO MENTION
AREAS OF FOG TOWARDS MORNING. OTHERWISE...THUNDERSTORM CHANCES
SHOULD ONCE AGAIN INCREASE DURING THE AFTERNOON HOURS ON SATURDAY
AS ANOTHER DISTURBANCE IS DEPICTED IN MODEL DATA...WITH THE BEST
CHANCE LIKELY COMING IN THE LATE AFTERNOON OR EVENING HOURS
SATURDAY. TEMPERATURES OVERNIGHT AND ON SATURDAY WILL LIKELY
CONTINUE THEIR NEAR TO SLIGHTLY BELOW NORMAL TREND OF LATE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

FORECAST FOCUS IS ON THE CHANCES OF STORMS SATURDAY NIGHT THROUGH
SUNDAY NIGHT AND WEDNESDAY THROUGH FRIDAY.

MODELS ARE IN GENERAL AGREEMENT WITH MAJOR FEATURES. THE GENERAL
PATTERN FEATURES ZONAL FLOW OVER THE FIRST FEW DAYS THEN A RIDGE
OVER THE ROCKIES BEGINS TO PROGRESS EASTWARD RESULTING IN A
NORTHWEST FLOW OVER OUR AREA.

A COOL FRONT IS FORECAST TO DRIFT THROUGH THE AREA ON SUNDAY EVENING
AND WILL PROVIDE A FOCUS FOR CONVECTION. THE ATMOSPHERE WILL BE
UNSTABLE ENOUGH TO PRODUCE SOME STORMS SO CHANCES FOR PRECIPITATION
ARE CONTINUED IN THE FORECAST FOR THAT PERIOD.

A RIDGE BUILDS OVER THE AREA MID WEEK...SO NO STORMS MENTIONED IN
FORECAST AT THIS TIME. HOWEVER...WEAK WAVES MAY MOVE THROUGH THE
FLOW AND PRODUCE SOME ISOLATED CONVECTION. THEREFORE...AS WE GET
CLOSER IN TIME...LOW CHANCES FOR STORMS MAY BE INTRODUCED ON THOSE
DAYS.

AS THE AREA GETS UNDER THE INFLUENCE OF THE NORTHWEST FLOW AT THE
END OF THE WORKWEEK...CHANCES FOR PRECIPITATION INCREASE AGAIN AND
ARE MENTIONED IN THE FORECAST.

AS FOR TEMPS...THEY WILL BE NEAR NORMAL FOR THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 655 PM CDT FRI AUG 8 2014

A LINE OF THUNDERSTORMS COULD MAKE THEIR WAY SOUTHEAST
TONIGHT...BUT CEILINGS COULD BE TRICKY. LIGHT WIND COULD PROMPT
MORE MVFR VISIBILITY AND MORE STRATUS IS EXPECTED TO DEVELOP
OVERNIGHT INTO EARLY SATURDAY MORNING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ROSSI
LONG TERM...EDDY
AVIATION...HEINLEIN
Hazardous weather outlook, Aug 8, 9:33 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
933 PM CDT FRI AUG 8 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
100245-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
933 PM CDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA TONIGHT.
A FEW OF THESE STORMS MAY BE SEVERE PRIOR TO 1 AM WITH THE PRIMARY
THREATS BEING WIND GUSTS TO 65 MPH AND HALF DOLLAR SIZE HAIL. THE
BETTER THREAT OF SEVERE THUNDERSTORMS WILL BE ACROSS SOUTH
CENTRAL NEBRASKA WITH DECREASING CHANCES OF SEVERE STORMS AS YOU
HEAD SOUTH INTO NORTH CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERAL CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST FROM
SATURDAY THROUGH MONDAY...AND THEN AGAIN WEDNESDAY INTO THURSDAY.
ALTHOUGH THE CURRENT WEATHER PATTERN PROMOTES CONSIDERABLE
UNCERTAINTY IN PRECIPITATION FORECASTS BEYOND 12 TO 24 HOURS IN
ADVANCE...IT CURRENTLY APPEARS THE SATURDAY EVENING INTO SUNDAY
MORNING TIME FRAME FEATURES THE HIGHEST THUNDERSTORM CHANCES AND
POTENTIAL FOR LOCALLY HEAVY RAINFALL. ALTHOUGH WIDESPREAD SEVERE
THUNDERSTORM ACTIVITY IS NOT ANTICIPATED THIS WEEKEND...AT LEAST A
FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED
OUT...ESPECIALLY ON SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT...MAINLY ACROSS PORTIONS
OF SOUTH CENTRAL NEBRASKA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Local storm report, Aug 8, 10:28 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             MILLER                  40.93N 99.39W
08/08/2014  M0.50 INCH       BUFFALO            NE   LAW ENFORCEMENT

            DEPUTY REPORTING PEA TO DIME SIZED HAIL FALLING IN MILLER

&&

PBEDA
Local storm report, Aug 8, 10:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             AMHERST                 40.84N 99.27W
08/08/2014  M1.00 INCH       BUFFALO            NE   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZED HAIL WITH WINDS OF 50 MPH.

&&

PBEDA
Special weather statement, Aug 8, 10:48 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1048 PM CDT FRI AUG 8 2014

NEZ060-090430-
DAWSON NE-
1048 PM CDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON COUNTY UNTIL 1130 PM
CDT...

AT 1048 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF COZAD TO
12 MILES WEST OF GOTHENBURG TO 32 MILES SOUTHWEST OF CAMBRIDGE...AND
MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COZAD...GOTHENBURG...EDDYVILLE AND FARNAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 234.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4104 9959 4070 9983 4070 10022 4104 10022
TIME...MOT...LOC 0348Z 275DEG 28KT 4120 10014 4086 10039 4073 10047
4009 10074

HEINLEIN
Local storm report, Aug 8, 11:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1110 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     1 NE RIVERDALE          40.79N 99.15W
08/08/2014  E45 MPH          BUFFALO            NE   PUBLIC

            ESTIMATED 45 MPH AND PEA SIZE HAIL

&&

PFANNKUCH
Local storm report, Aug 8, 11:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1116 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             2 NE KEARNEY            40.72N 99.06W
08/08/2014  E1.00 INCH       BUFFALO            NE   COUNTY OFFICIAL

            EST WIND GUSTS TO AROUND 30 MPH. HAIL THE SIZE OF
            QUARTERS CURRENTLY FALLING.

&&

PBEDA
Special weather statement, Aug 8, 11:36 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1136 PM CDT FRI AUG 8 2014

NEZ060-090500-
DAWSON NE-
1136 PM CDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON COUNTY UNTIL 1200
AM CDT...

AT 1135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SUMNER...OR 11 MILES NORTHEAST OF LEXINGTON...MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...OVERTON AND SUMNER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4083 9991 4100 9978 4099 9943 4075 9942
      4071 9943
TIME...MOT...LOC 0435Z 274DEG 19KT 4089 9959

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:52 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Sherman38 min
Aug 8, 9:29 PM CDTSevere Thunderstorm WarningGIDBuffalo46 min
Aug 8, 10:01 PM CDTSpecial Weather StatementGIDDawson44 min
Aug 8, 10:08 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson52 min
Aug 8, 10:34 PM CDTSevere Thunderstorm WarningGIDBuffalo41 min
Aug 8, 10:48 PM CDTSpecial Weather StatementGIDDawson42 min
Aug 8, 11:07 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney38 min
Aug 8, 11:36 PM CDTSpecial Weather StatementGIDDawson24 min
Aug 8, 11:48 PM CDTSpecial Weather StatementGIDGosper, Phelps42 min
Aug 8, 11:56 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps49 min
Aug 9, 12:05 AM CDTSpecial Weather StatementGIDDawson40 min
Aug 9, 12:07 AM CDTSpecial Weather StatementGIDDawson38 min
Aug 9, 12:09 AM CDTAreal Flood AdvisoryGIDBuffalo3 hr
Aug 9, 12:30 AM CDTFlash Flood WarningGIDBuffalo4 hr
Aug 9, 12:44 AM CDTSpecial Weather StatementGIDFranklin46 min
Aug 9, 12:59 AM CDTSpecial Weather StatementGIDBuffalo46 min
Aug 9, 1:29 AM CDTSpecial Weather StatementGIDAdams, Franklin, Kearney, Webster46 min
Aug 9, 3:50 AM CDTSpecial Weather StatementGIDPhelps25 min
Aug 9, 3:56 AM CDTSevere Thunderstorm WarningGIDHarlan, Phelps49 min
Aug 9, 4:01 AM CDTSpecial Weather StatementGIDDawson29 min
Aug 9, 4:20 AM CDTSevere Thunderstorm WarningGIDDawson40 min
Aug 9, 8:10 AM CDTSpecial Weather StatementGIDValley20 min
Aug 9, 8:31 AM CDTSpecial Weather StatementGIDValley14 min
Aug 9, 8:48 AM CDTSpecial Weather StatementGIDValley12 min
Aug 9, 9:44 AM CDTSevere Thunderstorm WarningGIDValley31 min
Aug 9, 10:05 AM CDTSpecial Weather StatementGIDNance25 min
Aug 9, 10:14 AM CDTSevere Thunderstorm WarningGIDValley20 min
Aug 9, 10:46 AM CDTSpecial Weather StatementGIDGreeley14 min
Aug 9, 11:01 AM CDTSpecial Weather StatementGIDGreeley14 min
Aug 9, 11:44 AM CDTSpecial Weather StatementGIDValley16 min
Aug 9, 12:00 PM CDTSpecial Weather StatementGIDGreeley45 min
Aug 9, 12:24 PM CDTSevere Thunderstorm WarningGIDGreeley36 min
Aug 9, 12:50 PM CDTSevere Thunderstorm WarningGIDGreeley40 min
Aug 9, 1:28 PM CDTSpecial Weather StatementGIDGreeley32 min
Aug 9, 2:15 PM CDTSpecial Weather StatementGIDGreeley45 min
Aug 9, 2:28 PM CDTSevere Thunderstorm WarningGIDGreeley27 min
Aug 9, 2:49 PM CDTAreal Flood AdvisoryGIDGreeley3 hr
Aug 9, 6:41 PM CDTSpecial Weather StatementGIDFranklin49 min
Aug 9, 6:46 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.